# SDR QXEA0200630

- Difficulty date: April 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 11,399 hours, 15,395 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 311325301
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- HAZE IN CABIN AND COCKPIT AFTER START UP.  CLEARED SHORTLY AFTER.  APPEARS TO BE DURING START UP OF NR 1 ENGINE.  REMOVED AND REPLACED SWITCHING VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
